# SDR ASOA200900307

- Difficulty date: March 18, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 25,768 hours, 22,101 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00 BULKHEAD HAS A 75 PERCENT FSH INDICATION NOTED IN THE WEB AT LBL 9.50 WL 132.5. INDICATIONS IS 0.2 INCH LONG.  FAILS NDT INSPECTION AT THIS TIME.  REPAIR F.S. 621 BULKHEAD AT LBL 95.0 WL 132.5 IAW REO 601R-53-61-1285 AND 601R-53-61-3099.
